# SDR DALA2023041102835

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON RH SIDE PLATE OF LWR SILL AREA FROM STA. 1380 TO 1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00347. RH SIDE PLATE OF LWR SILL AREA FROM STA. 1380 TO 1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2710396)
